Communications in Mathematical Physics

On generalizations of the KMS-boundary condition

J. S. Cohen, H. A. M. Daniëls, and M. Winnink

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 84, Number 4 (1982), 449-458.

Dates
First available in Project Euclid: 24 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1103921282

Mathematical Reviews number (MathSciNet)
MR0667753

Zentralblatt MATH identifier
0506.46058

Subjects
Primary: 46L60: Applications of selfadjoint operator algebras to physics [See also 46N50, 46N55, 47L90, 81T05, 82B10, 82C10]
Secondary: 82A15

Citation

Cohen, J. S.; Daniëls, H. A. M.; Winnink, M. On generalizations of the KMS-boundary condition. Comm. Math. Phys. 84 (1982), no. 4, 449--458. https://projecteuclid.org/euclid.cmp/1103921282


Export citation